# SDR REXA2022031000382

- Difficulty date: March 3, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313713
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 FOUND CORRODED BETWEEN FS 280-FS 349 - RECEIVED & CW ENDEAVOR AIR EA CRJ 953-12750 & CRJ 953-12758 ON STGR 27 AT FS 310-FS 333 & FS 333-349, REF JOB 81522261 OP 504 FOR EDGE SEAL, PAINT & CIC. WVAC EMP STAMP # 796 MTC. REMOVED AND REPLACED STR 27 JOINT PIECE AT FS 333 PER CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01
